Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Unprotected sex. Took unwanted 72 pills, bleeding, took medication to prolong cycle. Causes for missed periods?

On some day on Sep I have sex...and I didnt got my periods regular on the scheduled date I had took Un wanted pillson Sep 26 and after 3 days I got my periods. And due to some reason I need to take pills for extending my days of periods I took a medicine on 26 October and two tablets per day on 27,28,29...till now I have nt had my perods yet...please sugggest me
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi rajdramabbs,
Thanks for posting your query.
The first thing I would suggest to all the ladies on this website that please do not use the drugs like Unwanted like Crocin. Pregnancy is headache sometimes but you should not treat it the way you treat the headache. They are prescription drugs and should be taken only under a clinicians prescription because the cause considerable hormonal imbalance and are dangerous.
The pills you have taken to extend the periods are doing there job a bit too aggressively because you are challenging your body with too much of hormones.
You will have the periods once your body gets to it's rhythm; But please stop this otherwise there would be a day your system would be down and you will get a premature menopause.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor